# SDR CALA2019032200444

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 59,798 hours, 25,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311219120204
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REPAIR PER SRM 53-11-14-283-005 FIG 1 AT L1 SILL BEAM WHERE FWD GIRT FITTING MOUNTS INCLUDING MATERIAL REMAINING  BY BOLT HOLES, SPOT FACE AT BOLT HOLES, BUSHINGS IF NEEDED, NDT ROTO CHECK OF HOLES. REF N/R 99830716 REF. N/R:99830831 CLEANED ARE FOR NDT INSP.TO CHK REMAINING MATERIAL PREVIOUSLY INCREASE THE FASTENER HOLES TO 0.328", RECEIVED BUSHING AND WASHER TREATED, PRIME, INSTALLED BUSHING AND WASHER AT L-1 SILL BEAM WHERE FWD GIRT BAR FITTING MOUNTS AS PER REF. 51-75-11, 53-11-14 REWORKED, PERFORMED SPOT FACING BY 4(EACH) BOLT HOLES, NDT INSP REF. N/R:99830831 -283-005, 51-23-11.
